cough-cold-icon
Abt asthma
I have allergic asthma .And sometimes i feel congestion in my lungs and there is also problem in breathing . I usually take asthalin inhaler and montair lc tablet . Is there any other permanent treatment for it. Does these medicines have side effects . I usually have allergy from dust and wheat husk .
167 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kaushik Saha
Pulmonologist 14 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹400 for 24 hrs

You are suffering from asthma and it needs continuous treatment. You are taking asthalin and montair lc, which are not the first line of treatment for asthma. Consult a chest specialist immediately to get best treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amruth Sindhu
Pulmonologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hi. I understand your concerns. Asthma is chronic and a common problem causing symptoms. You will need to undergo a detailed examination and investigations like pulmonary function test which is needed for diagnosis and also to assess severity of asthma based on which treatment can be started. asthalin alone does not control asthma. Consult a pulmonologist for the same. if you are from bangalore you can consult me at my clinic at hebbal kempapura. Details are given in practo. Hope your questions were answered. thanks.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sukhant Bagdia
Pulmonologist 4 yrs exp Nagpur
I think from your post that you already underwent an allergy test which showed you are allergic to dust mite and wheat husk.. if its allergic, tablet montair lc is fine for temporary cover, however asthalin inhaler is just a reliever medicines and does not alter the disease course.. you need controller medicines for that.. you not getting treated properly have lot adverse effects on you rather than by taking these medicines.. if taken properly under good pulmonologist guidance it has zero side effects.. hope that helped
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO